# SDR CLCA20120626001

- Difficulty date: June 26, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N988AR
- Make and model: Doug MD-11F
- Aircraft serial: 48434
- Aircraft time: 69,101 hours, 13,897 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING REPAIRS OF FUEL LEAK IN THE TAIL TANK CORROSION WAS FOUND IN THE AREA OF BARREL NUT HOLE 27 RR SIDE.  REMOVED BOLT AND BARREL NUT PER SB MD11-55-023 REV 3, CORROSION WAS REMOVED IAW OPTION 2 PAGE 38 OF REF SB.  A TWO (2) STAGE APPROVAL PROCESS WAS USED FOR THIS PROCESS, THE FIRST STAGE IS A TEMPORARY AMOC REPAIR TO AD 2003-22-08, PAR A WITH A PERMANENT  REPAIR DUE WITHIN 24 MONTHS NOT TO EXCEED 07-14-2014.  REF AMOC APPROVAL IDENTIFCATION # (CHA-CHA-12-0010-08B - 14 JUL-2012, BOEING COMMERCIAL AIRPLANE.
